MAUDE Adverse Event Report: KANEKA CORPORATION OSAKA PLANT LIXELLE (MODEL: S-25); BETA 2-MICROGLOBULIN APHERESIS COLUMN

KANEKA CORPORATION OSAKA PLANT LIXELLE (MODEL: S-25); BETA 2-MICROGLOBULIN APHERESIS COLUMN
Model Number S-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Fatigue (1849)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient, an 81-year-old female with a history of long-term hemodialysis, started treatment with lixelle s-25 on (b)(6) 2025 for dialysis-related amyloidosis.On (b)(6) 2025, hemoglobin decreased to 6.7 g/dl (previous value in july: 13.8 g/dl without esa).The patient was hospitalized from (b)(6) 2025 primarily for blood transfusion therapy and monitoring.Rbc transfusions were administered (2 units on 08-29 and 2 units on 08-30), and darbepoetin (10 mcg weekly) was initiated.Considering the patient's preference, further application of lixelle in subsequent dialysis sessions was discontinued.Hemoglobin improved to 10.7 g/dl by (b)(6) 2025.The physician indicated a possible relationship between the device and the event; relationships with other devices or drugs were not confirmed.Mfr report #: 3002808904-2025-00033.

Brand Name
LIXELLE (MODEL: S-25)
Common Device Name
BETA 2-MICROGLOBULIN APHERESIS COLUMN
Manufacturer (Section D)
KANEKA CORPORATION OSAKA PLANT
5-1-1, torikai-nishi
settsu-shi,, osaka 566-0 072,
JA  566-0072,
MDR Report Key23324328
Report Number2435151-2025-00012
Device Sequence Number9909874
Product Code PDI
UDI-Device Identifier14993478020225
UDI-Public14993478020225
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
Report Date (Section F) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS-25
Device Lot NumberBMP1932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/03/2025
Event Location Hospital
Date Report to Manufacturer10/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DARBEPOETIN ALFA.; KINDALY 5E (DIALYSATE).; RBC TRANSFUSION (2 UNITS).; RBC TRANSFUSION (2 UNITS).
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age81 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian
Date Report Sent to FDA10/17/2025